# SDR 98ZZZX887

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6346A
- Make and model: Cessna 182
- Aircraft serial: 33146
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Gear Support
- Part number: 05411211
- Condition: Cracked
- Location: Mlg Lt Otbd
- Part time: 6,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LANDING GEAR OUTBOARD SUPPORT CASTINGS FOUND CRACKED DURING ANNUAL INSPECTION.  AIRCRAFT CARRIES 5 PERSONS (PER STC) DURING SKYDIVING OPERATIONS.  NO RECORD OF PREVIOUS CHANGE OF THESE SUPPORTS.  LANDING GEAR SHOULD BE CHECKED AFTER HARD LANDINGS.
